Doctors Lounge - Pharmacy Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Pharmacy & Drug Topics
|catcheroo - Sun Dec 09, 2007 10:25 am||
I am a 27 years old and live in Japan. I have been taking Triquilar (28 pill pack) for over a year now with only minor side effects such as nausea after missing a pill and overall lower libido.
I pay $30/month for Triquilar (Bayer Schering Pharma) through my gynecologist but found numerous web sites that sell Triquilar ED for much less, such as the following:
Is there a difference between Triquilar and Triquilar ED? If so, is it safe to switch to Triquilar ED and only visit my doctor when something is irregular?
(Japanese gynecologists will generally only dispense 1 month's worth of pills at a time, so you have to go every month and do not have a backup pack -- very inconvenient, not to mention expensive.)
Thank you in advance.
|Dr. Chan Lowe - Wed Dec 19, 2007 11:21 pm||
Per the manufacturer's website, the composition of Triquilar and Triquilar ED are the same. Be sure to discuss the option of ordering your prescriptions via a mail-order program with your doctor so that she is aware of what medicines (exactly) you are taking.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.